# SDR GR4R20160919005

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N413QS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1521
- Aircraft time: 9,744 hours, 4,796 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 1159W2045311
- Part serial: 1521
- Condition: Cracked
- Location: Lt Wing
- Part time: 9,744 hours, 4,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL BREATHER ANGLE BEHIND THE LT MLG UNDER PANEL 21 LOWER T/E-2 IS CRACKED.
